## NRHA Rural Health Clinic & Critical Access Hospital Conferences 2024 • Sept. 24-27, Kansas City, Mo.

All general sessions take place in the Chicago Ballroom unless otherwise indicated • Subject to change • Updated 7-17-24

	Rui	ral Health Clinic Conference						
Tuesday, Septembe	er 24							
1 – 1:15 pm	Welcome (15 m)							
1:15 – 2:30 pm	Plenary 1 – Keynote	Plenary 1 – Keynote Session - RHC Cost Reporting - What You Need to Know (75 min)						
	Julie Quinn, Health Services Associates, Compliance and cost reporting vice president							
2:30 – 3:30 pm	ealth Clinics (60 m)							
	John Gale, Maine Rural Health Research Center, Senior research associate							
3:30 – 3:45 pm	Break							
3:45 – 5 pm	1A - FORHP Session+	1B - Operation Access: Meeting the Needs of Rural Communities Adrienne Mann		1C - Addressing Social Determinants				
				of Health in RHC				
				Brittany Jaehning, Taylor Lick				
				Chere Rikimoto				
Room								
Wednesday, Sept 2	5							
7 – 8 am	Continental Breakfast, Registration							
8 – 9:15 am	2A - RHC-Reimbursement Opportunities	2B - Maximizing RHC Pat		2C - Improving the Care of Older Adults				
	Hidden in Coding, Documentation & More	and Revenue in 202	24*	Using the 4M's*				
_	Ralph Llewellyn, Susan Rohde	Charles James		Betty Mallen, DNP, Kara Vogelson				
Room								
9:15 – 9:30 am		Break						
9:30 – 10:45 am	3A - Increasing your RHC Qu	-	3B - The Future of Patient Arrival*					
	While Staying in Complian		Riley Atlas, Erin Daniels					
Deem	Kate Hill, Kristen Ogder	1	IVIEI	inda Pogwizd, Dave Sheedy				
Room		Durach						
10:45 – 11 am	Dianami 2 Facantial (	Break						
11 – 11:45 am	Plenary 3 - Essential Strategies: Mastering Revenue Cycle Key Process Indicators (45 min) Ryan Breneman, DBA, Stroudwater, Consultant							
	Amy Graham, Stroudwater, Principal							
11:45 am – 1 pm	Rural Health Clinic Conference lunch on your own							
11.75 am - 1 pm				/11				

Rural Health Clinic Conference continues and Critical Access Hospital Conference begins					
1 – 1:15 pm	Welcome & Announcements (15m)				
1:15 – 2:15 pm	Plenary 4 - Keynote Address – Strategies to Negotiate Commercial Payor Contracts (60 m)				
	Travis Dalton, MultiPlan, President and chief executive officer				
2:15 – 2:45 pm	Break				
2:45 – 4 pm	Plenary 5 - National Legislative Update (75 m)				

	A			-			-	. Chief policy officer affairs and policy d		or	
4 – 5 pm	Alexa McKinley Abel, JD, National Rural Health Association, Government affairs and policy director         Plenary 6 –Panel Discussion of the Rural Obstetrics Innovations Summit (60 min)         Benjamin Anderson, Hutchinson Regional Healthcare System, President and CEO										
			-			•		ate administrator			
	Brock Slabach, National Rural Health Association, Chief operating officer										
	Jeff Sommer Stroudwater Associates, Managing director										
Γ 7 το το	Adam Willmann, Goodall-Witcher Healthcare, CEO RHC-CAH Networking Reception - Atlanta/New York										
5 – 7 pm	or 26		ĸ		etworking Rec	eption - Atlan	la/new r	OFK			
Thursday, Septemb					Drookfost M	lith Dartaara					
7 – 8 am	Breakfast With Partners Plenary Session 7 - American Hospital Association Update (60 m)										
8 – 9 am			•			•	•				
9 – 10:50 am	Shannon Wu, PhD, American Hospital Association, Payment policy director Networking break – Exhibit Hall										
9 - 10:50 am	9:10 – 9:55 am	Dout	ner Featured Sess		etworking bre						
10:50 – 11 am	9.10 - 9.55 dill	Paru	ler reatured Sess	<u>ion –</u>	Br	ook					
	AA 4B 4C 4D				40		16				
11 am – 12:15 pm						-	4D American Heart		4E		
	Addressing Rural Mental Health at the		Collaborative Multi-Sector Community Engagement		Revitalizing Rural Healthcare: Innovative Strategies for		American Heart Association Session #		D	Geriatric Emergency Departments: Improving	
	Community Level Models				Development				Emergency Care of Older Adults ^		
	Kaila Anderson, Sarah Gideon Rural Comm		unities* Alyss		Meller						
	,		John Gale			Morton				Kevin Biese, MD	
D = = ==	Chad Reznicek				Mike Sh	nimmens					
Room					Network						
12:15 – 1:50 pm	Networking Lunch										
1:50 – 2 pm	Break										
2 – 3:15 pm	5A		5B		5C	5D		5E		5F	
	Rural Hospital at Home* Margaret Paulson, DO	(	grating Incentives into Provider Compensation bal Greenway, JD	Benefic Improver Proj	eady? Medicare iary Quality nent Program ections* n Loges	Strategies tha Support for Cou Hospital Le Heidi Ande Matthew Ells Michelle Rat Nicholas S	<b>mmunity</b> evies erson sworth chman	The Changing Landsca of Quality Measurem and Reporting * Sarah Brinkman Karla Weng		FORHP Session +	
Room											
3:15 – 3:30 pm	Break										
3:30 – 4:30 pm	Plenary 8 – RHC/CAH: Current Trends and Updates (60 m) Ralph Llewellyn, Eide Bailly LLP, Partner; Joe Watt FORVIS, Partner										
4:30 – 5:15 pm	Plenary 9 – Better Together: Developing Rural Based Clinically Integrated Networks (45 min) Ben Bucher, Towner County Medical Center, CEO Brittany Sachdeva, DNP, Rough Rider High Value Network/Headwaters High Value Network, Chief clinical officer										
	Ken Westman, Riverwood Healthcare Center, CEO Nathan White, JD, Rough Rider High Value Network/Headwaters High Value Network, Chief strategy officer										

Friday, September	27							
8 – 8:30 am	Breakfast							
8:30 – 9:15 am	Plenary 10 - Top 20 CAHs Awards Presentation (45 m)							
		for Rural Health, National leader						
9:15 – 9:30 am	Break							
9:30 – 10:45 am	6A	6B	6C	6D				
	Improving Quality Performance with Population Health Tech and Culture * Justin Neece Kevin Stansbury Anne Timmerman	Innovative Rural Hospital Board Best Practices Bill Auxier, PhD Sydney Grant	Suicide: The Missed Diagnosis * Sandy Garcia	FORHP Session +				
Room								
10:45 am	CAH Adjourns							

+ Sessions sponsored by the Federal Office of Rural Health Policy (RHC – 1, CAH - 2)

\* Quality & Clinical Sessions (8 between conferences)

^ Session sponsored by The John A. Hartford Foundation/NRHA National Rural Age Friendly Initiative (CAH – 1)

# Session sponsored by The American Heart Association (RHC or CAH – 1)